# SDR ERAA097092

- Difficulty date: May 6, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- Aircraft time: 26,740 hours
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 37D400347P101
- Part serial: 377932
- Condition: Shorted
- Location: Ignition Sys
- Part time: 26,740 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCITER IGNITION REMOVED FOR POPPING NR 1 STARTER CIRCUIT BREAKER ON START.  CLEANED HOUSING AND COVER, REPLACED BUSH HANGER ASSY UNIT, TESTED, UNIT TESTED SERVICEABLE.
